# SDR F3LA2021050300034

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 03431
- Aircraft time: 43,846 hours, 17,108 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005201300
- Condition: Failed
- Location: Hyd System
- Part time: 43,846 hours, 17,108 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LP133846 ITEM 1 DISCREPENCY -- HYD Y RSVR LO LVL CORRECTIVE ACTION: REMOVED AND REPLACED #2 ENG YELLOW HCU PIPE REF AMM 29-13-49-000-048-A AND AMM 29-1349-400-099-A OPS CHECK/LEAK CHECK GOOD. T/W F9T10230C DUE 6/21. SERVICED YELLOW HYD SYST. REF AMM 12-12-29-611-001-A.
